Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
gav

Moved from BP to Retin A - mistake?

Recommended Posts

HI all, thanks in advance for reading my post.

I had been using the regime suggested by Dan for 3 -4 years. In that time, basically, I had no spots to speak of. However, there were a number of red marks on my chin caused by spots. I formed the idea of swithcing to retin-A for a while to get rid of them.

I stopped BP on 7th March.

Let skin alone until 28th March, then continued with nighty applications of retin-a.

Now I have really bad spot breakouts. They are painful and pretty inflamed. I am wondering if

A) I should persevere with retin a - as I think the marks are much less noticeable (although I new spots )

B) How long should it take for retin-a to become effective. I used 5 years ago and it seemed to work in about 3 weeks?

Thanks for reading, and good luck with the skin :)

g

Link to comment
Share on other sites

i think its just bringing out the junk under your skin. i would continue using it and see what happens, with retin-a it always gets worse before it gets better

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×